UPB Scientific Bulletin, Series A, ( ISI ), Volume (77), No (4), Year (2015-11) , Pages (177-184)

Title : ( n-weak amenability for Lau product of Banach algebras )

Authors: Hamid Reza Ebrahimi Vishki , Ali Reza Khoddami ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Given Banach algebras A and B; let 0\theta be a character on B. We ex- plain explicitly the derivations from 0

Keywords

, n, weak amenability for Lau product of Banach
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1052652,
author = {Ebrahimi Vishki, Hamid Reza and Ali Reza Khoddami},
title = {n-weak amenability for Lau product of Banach algebras},
journal = {UPB Scientific Bulletin, Series A},
year = {2015},
volume = {77},
number = {4},
month = {November},
issn = {1223-7027},
pages = {177--184},
numpages = {7},
keywords = {n-weak amenability for Lau product of Banach algebras},
}

[Download]

%0 Journal Article
%T n-weak amenability for Lau product of Banach algebras
%A Ebrahimi Vishki, Hamid Reza
%A Ali Reza Khoddami
%J UPB Scientific Bulletin, Series A
%@ 1223-7027
%D 2015

[Download]